# SDR UIEA2019081435058

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tray
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ROLLER TRAY HAS CORROSION AT STA 610, RBL 6.  REPAIRED THE CORROSION AREA IAW SRM 53-00-53-2R-1 REV 110 AND EI T2019A53M-3086 REV 1.  CONDITION CHECKS NORMAL.
